# SDR AALA201801029053

- Difficulty date: December 18, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frames 73-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT INBOARD SEAT TRACK HAS CORROSION AT SEVERAL AREAS BETWEEN FRAMES 73 AND 84.  REMOVED AND REPLACED THE SEAT TRACK IAW DRAWING 170-65600-443.
